# SDR AALA961623

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: 44A35
- Condition: Defective
- Location: Flight Deck
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: G

## Discrepancy

DFW - FLT 1568 - EN ROUTE SJC/DFW - DURING CRUISE AT FL 370, CABIN OXYGEN LIGHT ILLUMINATED AND ALL PAX OXYGEN MASKS DROPPED SUCCESSFULLY.  CABIN ALTITUDE WAS 8000 FEET.  AIRCRAFT PROCEEDED DFW AND LANDED WITHOUT INCIDENT.  REPLACED OXYGEN PRESSURE CABIN AIRCONDITIONING ANEROID SWITCH.  RESTOWED ALL PAX OXYGEN MASKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
